Affordable Access

Publisher Website

On the Oberbeck–Boussinesq approximation for fluids with pressure dependent viscosities

Authors
Journal
Nonlinear Analysis Real World Applications
1468-1218
Publisher
Elsevier
Publication Date
Volume
10
Issue
2
Identifiers
DOI: 10.1016/j.nonrwa.2007.12.003
Keywords
  • Pressure Dependent Viscosity
  • Oberbeck–Boussinesq Approximation

Abstract

Abstract We derive, by using a rigorous perturbative approach, the Oberbeck–Boussinesq approximation within the framework of one of the simplest implicit constitutive theories: that of fluids with pressure dependent viscosity. To illustrate an application we use the equations derived here to study the flow of a fluid in a channel with heated walls.

There are no comments yet on this publication. Be the first to share your thoughts.